# SDR ASOA201705101593

- Difficulty date: May 10, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10157
- Aircraft time: 31,196 hours, 22,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703121210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L HAS CORROSION BETWEEN FS 310- FS 319. REMOVED STRINGER, RECEIVED AND LOCATED HOLES IN NEW STRINGER AND INSTALLED PER SRM 51-42-06-001-001-A01.
